MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SKIN AFFIX SURG ADHESIVE 72/CS .4ML

MEDLINE INDUSTRIES INC.; SKIN AFFIX SURG ADHESIVE 72/CS .4ML
Catalog Number MSC091040
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a patient, who had an unidentified abdominal surgery which used the skin affix to close a wound, returned to the emergency department "with what appeared to be infected wound with necrotic tissue covering the wound bed".Despite good faith efforts to obtain additional information, the reporter was unable or unwilling to provide any further patient, product, or procedural details.The reporting facility did not provide an actual diagnosis and what medical intervention was required for the reported incident.Due to the reported incident and in an abundance of caution, this medwatch is being filed.The sample is not available to be returned for evaluation.A root cause cannot be determined at this time.No additional information is available.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a patient who had an unidentified abdominal surgery which used the skin affix to close a wound returned to the emergency department "with what appeared to be infected wound with necrotic tissue covering the wound bed".

Common Device Name
SKIN AFFIX SURG ADHESIVE 72/CS .4ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7581853
Report Number1417592-2018-00053
Device Sequence Number2062804
Product Code MPN
UDI-Device Identifier10884389953044
UDI-Public10884389953044
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberMSC091040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;